Grandis Kids Activo Royal Jelly Propolis & honey 100ml
In stock
AED 55.00 AED 57.75
In stock
Based on 0 reviews
Only logged in customers who have purchased this product may leave a review.
Related products
-
Pain & Fever, Syrup, Tablet & Sachets
Brufen 400mg 30 Tablets
0 out of 5(0)Brufen 400 mg Tablet, which is commonly known as Ibuprofen is an essential drug that is needed by virtue of its palliative properties in managing any type of disorder associated with pain and inflammation. It is a nonsteroidal anti-inflammatory drug (NSAID) that is mostly commonly used during fever and pain. It is either administered orally or intravenously. This drug takes effect after an hour. In premature babies this drug is given to close a patent ductus arteriosus, which, if left untreated may result in congenital heart failure. Brufen is safe in comparison to other anti-inflammatory nonsteroidal drugs, and has fewer side effects, which explains World Health Organization’s acknowledgment of this drug.
SKU: BFI-28568AED 16.50 -
Anti-Heart Burn, Syrup, Tablet & Sachets
Gaviscon Liquid Peppermint Flavour 200ml
0 out of 5(0)Gaviscon’s unique formula creates a strong protective barrier in the stomach that helps keep acid down where it should be, leaving you to keep on with your day.
How to use : To be taken as directed by your physician or pharmacist.
Hazards and cautions : Do not take gaviscon within 2 hours before or after taking antihistamines.
Packaging details include : Production date, Expiry date, Country of manufacturer and import.SKU: BFI-27429AED 18.50 -
Cold & Flu, Syrup, Tablet & Sachets
Maxigesic PE Tablet 20’s
0 out of 5(0)MAXIGESIC PE ® is a world-first specific combination of paracetamol 500mg, ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It’s triple-action for cold, flu and sinus relief.
Designed to provide relief from the following symptoms:
Body aches & pains
Fever & inflammation
Headache & sore throat
Blocked & runny noseSKU: BFI-31147AED 22.50 -
Cold & Flu, Syrup, Tablet & Sachets
Panadol Green Cold & Flu 24 Caplets
0 out of 5(0)Panadol Cold and Flu Caplets contains Paracetamol 500 mg, Chlorpheniramine 2 mg and Pseudoephedrine Hydrochloride 30 mg that helps to provide night time relief from cold and flu symptoms. For effective relief from blocked and runny nose. For effective relief from headache and body ache.mFor effective relief from fever, Sinus pain/ Congesion, itchy and watery eyes. For effective relief from sneezing.Adults (including elderly) and children aged 12 years and over: 1-2 tablets every 4 to 6 hours up to 4 times a day. Do not take more than 8 tablet in 24 hours. Minimum dosing interval is 4 hours.3 Not to be given to children under 12 years.
Please refer to the product label or seek the advice of healthcare professional.SKU: BFI-19822AED 13.00
There are no reviews yet.